# SDR DALA2019020410707

- Difficulty date: January 31, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 47,698 hours, 31,969 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Excess Play
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE CAM ASSEMBLY HAS EXCESSIVE PLAY, REF NRC 186. MAINTENANCE REPLACED THE CAM ASSEMBLY REF B717 AMM 53-52-03. SEE NRC 186 FOR DETAILS. (LP #0926185)
